# SDR DALA2016041503014

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 45,525 hours, 22,360 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEAT TRACK GOUGED AT BS 520, RBL 24.  MAINTENANCE INSTALLED NEW SEAT TRACK AT BS 520, RBL 24 IAW SRM 53-00-52, FIG 103, 53-00-52, REPAIR 4.
